# SDR COZA20171103118

- Difficulty date: November 2, 2017
- Submitted: November 4, 2017
- Operation: Air carrier
- Aircraft: N732KA
- Make and model: Boeing 737-500
- Aircraft serial: 25065
- Aircraft time: 45,500 hours, 39,140 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Switch
- Part number: 6732126190F
- Part serial: W39324
- Condition: Intermittent
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INTERMITTENT LEFT DUCT OVERHEAT LIGHT ON WITH NORMAL DUCT TEMPERATURE INDICATION.  DETERMINED TO BE AN INDICATION PROBLEM.  REPLACED THE 190 DEGREE AND 250 DEGREE SWITCHES IN THE AIR CONDITIONING DUCT/PLENUM.  OPERATIONAL CHECK NORMAL.
